General Selmer groups and critical values of Hecke L-functions

Research output: Contribution to journalArticle

15 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)221-233
Number of pages13
JournalMathematische Annalen
Volume297
Issue number1
DOIs
StatePublished - Sep 1 1993
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{a838b46ec16a42389843666ee7318dfc,
title = "General Selmer groups and critical values of Hecke L-functions",
author = "Li Guo",
year = "1993",
month = "9",
day = "1",
doi = "10.1007/BF01459498",
language = "English (US)",
volume = "297",
pages = "221--233",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "1",

}

General Selmer groups and critical values of Hecke L-functions. / Guo, Li.

In: Mathematische Annalen, Vol. 297, No. 1, 01.09.1993, p. 221-233.

Research output: Contribution to journalArticle

TY - JOUR

T1 - General Selmer groups and critical values of Hecke L-functions

AU - Guo, Li

PY - 1993/9/1

Y1 - 1993/9/1

UR - http://www.scopus.com/inward/record.url?scp=0000761548&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000761548&partnerID=8YFLogxK

U2 - 10.1007/BF01459498

DO - 10.1007/BF01459498

M3 - Article

VL - 297

SP - 221

EP - 233

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 1

ER -